Lots of crazy withdrawals.

I am grateful that I am starting to feel better, but I must say. Withdrawals are a real pain in the ass. A few weeks ago, I had to go through drug withdrawals, which made me in so much pain and discomfort, I had to increase my Steroid drug for the fourth time. Due to the increase, I had to wean again and that has been a few weeks of hell.

I believe that drugs have their place. I am grateful the steroid helped keep my brain from popping out of my head. However, if someone said “btw when you go off this drug you will be a hopped up raging lunatic, barfing, and sleeping all the time.” ” That is when you’re not in severe pain or fevered with chills.” I may have chosen exploding head.

In the midst of this craziness I recognized something I really didn’t love. I had a very hard time feeling normal emotions. I felt extreme anger. My family said I was jittery ,which makes me assume anxiety, but not normal fear based anxiety. More of a hopped up on Meth anxiety. No emotion just completely all over the place. Then periodically I would just burst out crying from frustration. It was not a ride I would wish on anyone. It made it almost impossible to reach peace and Joy through meditation. The breathing was even hard to do because along with all the rest of the stuff going on, I was getting severe IBS that felt like a bullet was penetrating my chest and sending spasms through my stomach and back. To make everything a little more interesting, the less the steroid I was taking the more the Chemo side effects hurt. Meaning my neuropathy was bad enough that I couldn’t walk again. I had to move my bed downstairs, because I was falling and I have fourteen stairs. A pretty long way to fly with no wings.

About a week or so ago, I threw my hands up and gave up. I said I am going to bed. I will come out when I feel better. I slept for days. Then around four days ago, I started going to the gym. I figured since I couldn’t walk really well anymore, I was going to use the recumbent bike. I was in the middle of biking and tears ran down my eyes. I had been watching a video with a fireman and it looked like they had left the guy behind. Then he showed up and his wife went running to him very happy and relieved. I believe it was Nickelbacks song Far Away. Anyway, I realized for the first time in a few months, I was feeling real emotions that were not being clouded by medicine. Then I felt Joy. I was so happy I danced in the chair.

The emotions are not completely regular yet, but now I have a good portion of real emotions, and a lot less losing my mind. I am very grateful for that.

I have learned a lot of things from this experience. The first thing I have learned was, sometimes drugs make it super difficult to get through to God. Not impossible, but very difficult when the drugs have control. I learned that sometimes you have to give up fighting and rest. I have probably said this before, but I am not easily held down. I have learned that drug side effects are sometimes worse than the disease. I have also learned that drugs reaaaalllly mess with your weight. I gained and lost and gained and lost 20lbs in a day, a week and a month. What is funny is I looked on an app the other day that said “to maintain my weight I would have to eat 3700 calories a day”. I have not eaten more than 1000 calories in the past week. I used to believe in science, but I have had so many times that I don’t fit the scientific statistic, that I just can’t barely believe in any of it anymore.

Ever since the emotions came back the house has been much more pleasant to be in. Apparently my daughter was right and it really is me who gauges the emotional energy level in our house. Wow, I really hope my family learns how to make themselves happy. I am hoping that my energy starts to increase more naturally and that I can finally start healing. I am still sleeping a lot more but I have done three out of four gym days. It is the little steps and time that make big progress. I am trying to gain strength and walk again. If not than I am going to be the buffest Mama in a wheelchair.

As a totally unrelated topic, tonight I told a random stranger who was studying at the gym, good luck on her test. She told me she had finished her course but she was doing her final exam. She was finishing her registered nurse program. I said you are doing a wonderful thing. The world needs more people like you. She replied, you are doing a wonderful thing. She said I have seen you here a few times this week and she said it is very inspiring. I love people. It made me smile. It is funny how we affect people more without trying than when we do.

So I will end with a great big I love you all. I am grateful I can say that now and really feel it from my heart instead of knowing it in my head. I hope people will have a bit more compassion for sick people who have to be on weird drugs like dexamethasone. Some sick people really don’t have any control over themselves. Lastly I wish you all true emotions , especially Joy, love and empathy. You don’t know how hellish life is like without them.

God Bless Everyone ❤️

As always, our Go fund me page. Any support given is much appreciated. Thanks again for your support 😊

If you want to try the Healing challenge with me or if you like the looks of any of our products than please visit our website. Thanks so much for your support 😊

4 thoughts on “Lots of crazy withdrawals.

  1. Maureen says:

    Hi, I do know that medications for schizophrenia and other mental illnesses give people body movements (tics) that they can’t control. They are sometimes so embarrassed that they stop their medication. There is also an illness called Tourette’s Syndrome where people have these tics.
    You are so inspiring Brandie. Thanks for sharing.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s